Том 71
№ 11

All Issues

Pogorilyak E. Y.

Articles: 2
Article (Russian)

Matrix Representations of Finite $p$-Groups over Commutative Local Rings of Characteristic $p^s$

Gudivok P. M., Pogorilyak E. Y.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 6. - pp. 764-770

We determine in what cases the problem of description of nonequivalent matrix representations of a finite $p$-group over a commutative local ring of characteristic $p^s$ is wild.

Article (Russian)

Representation of cyclic groups of a simple order $p$ over a ring of subtraction classes in $\mod p^s$

Drobotenko E. S., Drobotenko V. S., Pogorilyak E. Y., Zhilinskaya Z. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 28-42